Publications

Filter

Show all

113 entries « 2 of 3 »

2017

Manuel Pinto; Claudio Vidal

Pseudo-almost-periodic solutions for delayed differential equations with integral dichotomies and bi-almost-periodic Green functions Journal Article

Math. Methods Appl. Sci., 40 (18), pp. 6998–7012, 2017, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Nestor Dávila; Ernesto Pérez-Chavela; Claudio Vidal

Dynamics and regularization of the Kepler problem on surfaces of constant curvature Journal Article

Canad. J. Math., 69 (5), pp. 961–991, 2017, ISSN: 0008-414X.

Links | Etiquetas: dynamical systems, GISDA

Ester Barrabés; Josep M Cors; Claudio Vidal

Spatial collinear restricted four-body problem with repulsive Manev potential Journal Article

Celestial Mech. Dynam. Astronom., 129 (1-2), pp. 153–176, 2017, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Jesús Palacián; Claudio Vidal; Jhon Vidarte; Patricia Yanguas

Periodic solutions and KAM tori in a triaxial potential Journal Article

SIAM J. Appl. Dyn. Syst., 16 (1), pp. 159–187, 2017.

Links | Etiquetas: dynamical systems, GISDA

Alan Almeida Santos; Marcelo Marchesin; Ernesto Pérez-Chavela; Claudio Vidal

Continuation and bifurcations of concave central configurations in the four and five body-problems for homogeneous force laws Journal Article

J. Math. Anal. Appl., 446 (2), pp. 1743–1768, 2017, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

2016

Y. Paulina Martínez; Claudio Vidal

Classification of global phase portraits and bifurcation diagrams of Ħamiltonian systems with rational potential Journal Article

J. Differential Equations, 261 (11), pp. 5923–5948, 2016, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Osvaldo Osuna; Salomón Rebollo-Perdomo; Gabriel Villaseñor

On a class of invariant algebraic curves for Kukles systems Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. Paper No. 61, 12, 2016.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo; Gema Díaz-Toca; Sebastián Ferrer; Martín Lara

Poisson and symplectic reductions of 4-DOF isotropic oscillators. Ŧhe van der Waals system as benchmark Journal Article

Appl. Math. Nonlinear Sci., 1 (2), pp. 473–492, 2016.

Links | Etiquetas: dynamical systems, GISDA

Francisco Crespo; Francisco Javier Molero; Sebastián Ferrer

Poisson and integrable systems through the Nambu bracket and its Jacobi multiplier Journal Article

J. Geom. Mech., 8 (2), pp. 169–178, 2016, ISSN: 1941-4889.

Links | Etiquetas: dynamical systems, GISDA

Rogiberto Medina; Claudio Vidal

Stability and stabilizability for slowly time-varying systems Journal Article

IMA J. Math. Control Inform., 33 (3), pp. 757–771, 2016, ISSN: 0265-0754.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Hopf periodic orbits for a ratio-dependent predator-prey model with stage structure Journal Article

Discrete Contin. Dyn. Syst. Ser. B, 21 (6), pp. 1859–1867, 2016, ISSN: 1531-3492.

Links | Etiquetas: dynamical systems, GISDA

Angelo Alberti; Claudio Vidal

First kind symmetric periodic solutions of the generalized van der Waals Ħamiltonian Journal Article

J. Math. Phys., 57 (7), pp. 072902, 25, 2016, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Angelo Alberti; Claudio Vidal

Periodic solutions of symmetric Kepler perturbations and applications Journal Article

J. Nonlinear Math. Phys., 23 (3), pp. 439–465, 2016, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Jaime Andrade; Stefanella Boatto; Claudio Vidal

Dynamics of restricted three and four vortices problem on the plane Journal Article

J. Math. Phys., 57 (4), pp. 042901, 23, 2016, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Claudio Vidal; Jhon Vidarte

Stability of the equilibrium solutions in a charged restricted circular three-body problem Journal Article

J. Differential Equations, 260 (6), pp. 5128–5173, 2016, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

2015

Dante Carrasco-Olivera; Roger Metzger; Carlos Morales

Expansivity in 2-metric spaces Journal Article

Indian J. Math., 57 (3), pp. 377–401, 2015, ISSN: 0019-5324.

Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Roger Metzger; Carlos Morales

Topological entropy for set-valued maps Journal Article

Discrete Contin. Dyn. Syst. Ser. B, 20 (10), pp. 3461–3474, 2015, ISSN: 1531-3492.

Links | Etiquetas: dynamical systems, GISDA

Alfonso Artigue; Dante Carrasco-Olivera

A note on measure-expansive diffeomorphisms Journal Article

J. Math. Anal. Appl., 428 (1), pp. 713–716, 2015, ISSN: 0022-247X.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Existence and stability of almost periodic solutions to differential equations with piecewise constant arguments Journal Article

Electron. J. Differential Equations, pp. No. 58, 15, 2015.

Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Periodic solutions of a periodic FitzĦugh-Nagumo system Journal Article

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 25 (13), pp. 1550180, 6, 2015, ISSN: 0218-1274.

Links | Etiquetas: dynamical systems, GISDA

Rodrigo Euzébio; Jaume Llibre; Claudio Vidal

Zero-Ħopf bifurcation in the FitzĦugh-Nagumo system Journal Article

Math. Methods Appl. Sci., 38 (17), pp. 4289–4299, 2015, ISSN: 0170-4214.

Links | Etiquetas: dynamical systems, GISDA

Martha Álvarez-Ramírez; Claudio Vidal

A global regularization for the $(N+1)$-body problem with the primaries in a regular $N$-gon central configuration Journal Article

Qual. Theory Dyn. Syst., 14 (2), pp. 175–187, 2015, ISSN: 1575-5460.

Links | Etiquetas: dynamical systems, GISDA

Cristian Carcamo; Claudio Vidal

Stability of equilibrium solutions in planar Ħamiltonian difference systems Journal Article

Canad. J. Math., 67 (6), pp. 1270–1289, 2015, ISSN: 0008-414X.

Links | Etiquetas: dynamical systems, GISDA

Manuel Falconi; Marcelo Huenchucona; Claudio Vidal

Stability and global dynamic of a stage-structured predator-prey model with group defense mechanism of the prey Journal Article

Appl. Math. Comput., 270 , pp. 47–61, 2015, ISSN: 0096-3003.

Links | Etiquetas: dynamical systems, GISDA

Angelo Alberti; Claudio Vidal

New families of symmetric periodic solutions of the spatial anisotropic Manev problem Journal Article

J. Math. Phys., 56 (1), pp. 012901, 18, 2015, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Fabio dos Santos; Claudio Vidal

Stability of equilibrium solutions of autonomous and periodic Ħamiltonian systems in the case of multiple resonances Journal Article

J. Differential Equations, 258 (11), pp. 3880–3901, 2015, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

2014

Jaume Llibre; Claudio Vidal

Global dynamics of the Kummer-Schwarz differential equation Journal Article

Mediterr. J. Math., 11 (2), pp. 477–486, 2014, ISSN: 1660-5446.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Marco Uribe; Claudio Vidal

Periodic orbits associated to Ħamiltonian functions of degree four Journal Article

J. Nonlinear Math. Phys., 21 (3), pp. 336–356, 2014, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Bernardo San Martín

Robust attractors without dominated splitting on manifolds with boundary Journal Article

Discrete Contin. Dyn. Syst., 34 (11), pp. 4555–4563, 2014, ISSN: 1078-0947.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Carlos Morales

Expansive measures for flows Journal Article

J. Differential Equations, 256 (7), pp. 2246–2260, 2014, ISSN: 0022-0396.

Links | Etiquetas: dynamical systems, GISDA

Alan Chávez; Samuel Castillo; Manuel Pinto

Discontinuous almost periodic type functions, almost automorphy of solutions of differential equations with discontinuous delay and applications Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. No. 75, 17, 2014.

Links | Etiquetas: dynamical systems, GISDA

Alan Chávez; Samuel Castillo; Manuel Pinto

Discontinuous almost automorphic functions and almost automorphic solutions of differential equations with piecewise constant arguments Journal Article

Electron. J. Differential Equations, pp. No. 56, 13, 2014.

Etiquetas: dynamical systems, GISDA

Adrián Gómez; Sergei Trofimchuk

Global continuation of monotone wavefronts Journal Article

J. Lond. Math. Soc. (2), 89 (1), pp. 47–68, 2014, ISSN: 0024-6107.

Links | Etiquetas: dynamical systems, GISDA

Manuel Falconi; Ernesto Lacomba; Claudio Vidal

Dynamics of mechanical systems with polynomial potentials Journal Article

J. Dynam. Differential Equations, 26 (3), pp. 707–722, 2014, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

New 1:1:1 periodic solutions in 3-dimensional galactic-type Ħamiltonian systems Journal Article

Nonlinear Dynam., 78 (2), pp. 969–980, 2014, ISSN: 0924-090X.

Links | Etiquetas: dynamical systems, GISDA

Martha Alvarez-Ramírez; Joaquín Delgado; Claudio Vidal

Global regularization of a restricted four-body problem Journal Article

Internat. J. Bifur. Chaos Appl. Sci. Engrg., 24 (7), pp. 1450092, 15, 2014, ISSN: 0218-1274.

Links | Etiquetas: dynamical systems, GISDA

2013

Marcelo Marchesin; Claudio Vidal

Stability in a rhomboidal 5-body problem with generalized central forces Journal Article

J. Math. Phys., 54 (10), pp. 102902, 30, 2013, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

Eder Mateus; Andrea Venturelli; Claudio Vidal

Quasiperiodic collision solutions in the spatial isosceles three-body problem with rotating axis of symmetry Journal Article

Arch. Ration. Mech. Anal., 210 (1), pp. 165–176, 2013, ISSN: 0003-9527.

Links | Etiquetas: dynamical systems, GISDA

José Mansilla; Claudio Vidal

Stability of equilibrium solutions in the critical case of even-order resonance in periodic Ħamiltonian systems with one degree of freedom Journal Article

Celestial Mech. Dynam. Astronom., 116 (3), pp. 265–277, 2013, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Martha Álvarez-Ramírez; Claudio Vidal

Behavior of the binary collision in a planar restricted $(N+1)$-body problem Journal Article

Phys. D, 254 , pp. 1–11, 2013, ISSN: 0167-2789.

Links | Etiquetas: dynamical systems, GISDA

Martha Álvarez-Ramírez; Alan Almeida Santos; Claudio Vidal

On co-circular central configurations in the four and five body-problems for homogeneous force law Journal Article

J. Dynam. Differential Equations, 25 (2), pp. 269–290, 2013, ISSN: 1040-7294.

Links | Etiquetas: dynamical systems, GISDA

Marcelo Marchesin; Claudio Vidal

Spatial restricted rhomboidal five-body problem and horizontal stability of its periodic solutions Journal Article

Celestial Mech. Dynam. Astronom., 115 (3), pp. 261–279, 2013, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Dante Carrasco-Olivera; Claudio Vidal

Periodic solutions, stability and non-integrability in a generalized Ħénon-Ħeiles Ħamiltonian system Journal Article

J. Nonlinear Math. Phys., 20 (2), pp. 199–213, 2013, ISSN: 1402-9251.

Links | Etiquetas: dynamical systems, GISDA

Samuel Castillo; Manuel Pinto

Dichotomy and almost automorphic solution of difference system Journal Article

Electron. J. Qual. Theory Differ. Equ., pp. No. 32, 17, 2013.

Links | Etiquetas: dynamical systems, GISDA

2012

Cristian Carcamo; Claudio Vidal

The Chetaev theorem for ordinary difference equations Journal Article

Proyecciones, 31 (4), pp. 391–402, 2012, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

José Mansilla; Claudio Vidal

Geometric interpretation for the spectral stability in the charged three-body problem Journal Article

Celestial Mech. Dynam. Astronom., 113 (2), pp. 205–213, 2012, ISSN: 0923-2958.

Links | Etiquetas: dynamical systems, GISDA

Jaume Llibre; Claudio Vidal

Periodic orbits and non-integrability in a cosmological scalar field Journal Article

J. Math. Phys., 53 (1), pp. 012702, 14, 2012, ISSN: 0022-2488.

Links | Etiquetas: dynamical systems, GISDA

2010

Samuel Castillo; Manuel Pinto

Asymptotic behavior of functional dynamic equations in time scale Journal Article

Dynam. Systems Appl., 19 (1), pp. 165–177, 2010, ISSN: 1056-2176.

Etiquetas: dynamical systems, GISDA

2007

Samuel Castillo; Manuel Pinto

Asymptotics for second order delayed differential equations Journal Article

Proyecciones, 26 (1), pp. 91–103, 2007, ISSN: 0716-0917.

Links | Etiquetas: dynamical systems, GISDA

2004

Samuel Castillo; Manuel Pinto

Asymptotic formulae for dynamic equations on time scales with a functional perturbation Inproceedings

Proceedings of the Sixth International Conference on Đifference Equations, pp. 253–266, CRC, Boca Raton, FL, 2004.

Etiquetas: dynamical systems, GISDA

113 entries « 2 of 3 »